# SDR ASAA2013110796720

- Difficulty date: November 7, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 65C312403
- Condition: Damaged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT CARGO DOOR CUTOUT FWD FRAME FOUND INNER PRODUCTION DOUBLER TO HAVE ELONGATED HOLES.  ACFT GROUNDED. R & R 794 FRAME INNER PRODUCTION DOUBLER IAW SRM 51-40-02-0G-0.
